# SDR DL73E971122

- Difficulty date: June 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N375DL
- Make and model: Boeing 737247
- Aircraft serial: 23602
- Engine: Pwa JT8D15A
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump Plug
- Condition: Loose
- Location: Nr 1 Engine
- Part time: 31,069 hours
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

FUEL LEAK ON NUMBER ONE ENGINE.  FOUND TEST PLUG ON FUEL PUMP FILTER HOUSING BACKED OUT.  SECURED, SAFTIED SYSTEM LEAK CKS GOOD.
